# SDR ABXA202311065211

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 114,821 hours, 33,568 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO THE GATE DUE TO RT FLAP INDICATOR STUCK AT 1 DEGREE DURING CHECK LIST.  AC GROUNDED BY MAINTENANCE PERFORMED OPERATIONAL CHECK IAW B767 AMM 27-51-00. BOTH LT AND RT FLAPS OPERATES NORMAL PHYSICALLY BUT RT FLAP INDICATION STUCK AT 1 DEGREE. DI 43644 REMAINS OPEN. NO DEACTIVATION PROCEDURES APPLIED. MBCB 11/10/23 AC RETURNED TO SERVICE
